MAUDE Adverse Event Report: HIGHRIDGE MEDICAL, LLC PERCUTANEOUS PRE-BENT ROD 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

HIGHRIDGE MEDICAL, LLC PERCUTANEOUS PRE-BENT ROD 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 3510-040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2026
Type of Reportable Event Malfunction

Brand Name
PERCUTANEOUS PRE-BENT ROD 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
HIGHRIDGE MEDICAL, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
HIGHRIDGE MEDICAL, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25785390
Report Number3012447612-2026-00180
Device Sequence Number10722023
Product Code NKB
UDI-Device Identifier00889024335837
UDI-Public(01)00889024335837(10)CT125895
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K132884
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number3510-040
Device Lot NumberCT125895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic